# SDR F3LA200700003

- Difficulty date: January 5, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N917FR
- Make and model: Airbus A319-111
- Aircraft serial: 1890
- Aircraft time: 14,199 hours, 6,676 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED CORROSION AROUND FASTENER HOLE AT FR68, RT SIDE, APPROX ONE FOOT INBD OF DOOR SKIN.  BLENDED CORROSION AROUND HOLE AND FOUND INTERGRANULAR CORROSION INSIDE FASTENER HOLE THAT WAS FOUND TO BE OUT OF LIMITS IAW SRM 51-74-00.  REPLACED FLOORBEAM IAW SRMS 51-42-11 AND 51-44-11.
